# SDR USAA030118

- Difficulty date: July 11, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 50,022 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE HAS .375 INCH CRACK, NR 5 LE SLAT ACTUATOR ATTACH FITTING ANGLE.  FABRICATED REPAIR ANGLE FROM 17-7 PH PER EA 76202.  (M)
